Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning scalp due to folliculitis, taking Doxycycline. Cure without hair loss?

I was diagnosed after a scalp biopsy with folliculitis . I am supposed to go back to the doctor on Wednesday to have stitches removed and to discuss treatment. I was put on Doxcycline 1 1/2 weeks ago. The burning and itching seemed to get better but now I feel like I have a bunch of splinters being put into my scalp and it burns again. I have lost a lot of hair over the past month and afraid of losing anymore since my scalp is becomming visible. I am getting desperate and afraid this doctor will not be able to help me. Is there any hope in curing this without me losing more hair? I do not understand how this was contracted and wondered if it could be from when my family and I went on a trip just 2 weeks prior to the initial onset. It was our first cruise and visited 3 different countries. Is that possible? I also wondered about the vinegar rinse that I have read about. Could that cause more problems?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  906
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
u can use some antibiotics to get rid of the infections of the scalp ,,,or u can use some antibiotic ointment for scalp ,,,,,,once the infections is over ur hair will not fall and u can continue some anti fungals
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor